# SDR UALA2013051603399

- Difficulty date: May 15, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 73,092 hours, 27,015 cycles
- Engine: Pwa PW2040
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640 TEE CORRODED.   CUTOUT DAMAGED TO UPPER TEE AND INSTALLED REPAIR IAW ECRA 5310-05536.
